Change search
ReferencesLink to record
Permanent link

Direct link
A local uniqueness theorem for  weighted Radon transforms
Stockholm University, Faculty of Science, Department of Mathematics.
2010 (English)In: Inverse Problems and Imaging, ISSN 1930-8337, Vol. 4, no 4, 631-637 p.Article in journal (Refereed) Published
Abstract [en]

We consider a weighted Radon transform in the plane, , where is a smooth, positive function. Using an extension of an argument of Strichartz we prove a local injectivity theorem for for essentially the same class of that was considered by Gindikin in his article in this issue.

Place, publisher, year, edition, pages
American institute of mathematical sciences , 2010. Vol. 4, no 4, 631-637 p.
Keyword [en]
Radon transform, weighted Radon transform
National Category
Mathematical Analysis
Research subject
URN: urn:nbn:se:su:diva-35720DOI: 10.3934/ipi.2010.4.631ISI: 000282648200006OAI: diva2:287827
Available from: 2010-01-19 Created: 2010-01-19 Last updated: 2013-03-20Bibliographically approved

Open Access in DiVA

No full text

Other links

Publisher's full text

Search in DiVA

By author/editor
Boman, Jan
By organisation
Department of Mathematics
In the same journal
Inverse Problems and Imaging
Mathematical Analysis

Search outside of DiVA

GoogleGoogle Scholar
The number of downloads is the sum of all downloads of full texts. It may include eg previous versions that are now no longer available

Altmetric score

Total: 28 hits
ReferencesLink to record
Permanent link

Direct link